# SDR SWAA2021081000363

- Difficulty date: July 30, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Missing
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. DOOR CUTOUT SURROUND; MISSING NUTPLATE BELOW STR-21R; WL-170; BS 794.3; MARKED ; / [01] UPON INVESTIGATION FOUND NUT ELEMENT MISSING FROM THE NUTPLATE AT FAULT LOCATION; INSTALLED NEW NUT ELEMENT INTO NUTPLATE IAW BAC SPEC FOR BACN10KE NUTPLATE PAGE 11 AND 12; [02] VERIFIED COMPLETE
